| Catalog Number |
M0035443560 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that subject coil was prematurely detached during use in patient's vessel.It was also noted that as per physician subject coil kept going out of the aneurysm, and this was because of the aneurysm's morphology.The operator kept trying to push and pull the coil in & out of the stent, and suddenly it was detached without any detachment device connected.As, the subject coil was stuck at the tip of the microcatheter, they could easily remove the coil from the patient's body.No further information available.
Additional Manufacturer Narrative
D4 gtin - added h4 manufacturing date ¿ added d4 expiration date - added due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject coil was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable will be assigned.
Event or Problem Description